Thursday, February 17, 2011

Thank You For Your Support

The rule of friendship means there should be mutual sympathy between them, each supplying what the other lacks and trying to benefit the other, always using friendly and sincere words.

I would like to thank all my friends and readers alike for taking time to visit and read this blog. Some of you even took time to leave a comment or two. Your support is greatly appreciated.

The last two days, I suffered stomach cramps just after dinner time. I have also been getting very tired by the day and according to Liz, another of the side effect of low dose naltrexone (LDN) is fatigue. I am amazed at Liz for she is now able to take short jogs. It's too taxing for me to jog at this stage. The energy is somehow lacking. Now days, I find it extremely difficult to get up in the morning. I feel really tired, cannot open my eyes and just want to continue to sleep.

I will take my rests now.


  1. Hi CT,
    Although I do not write everyday, I make sure and read your blog. I have you on my mind all the time and hope you are doing well.

    I think the fatigue is normal...your body needs the energy to work toward the healing processes. If your body tells you to rest...maybe you should listen. I know you need to keep active, but also the body is trying to maybe the energy needs to be directed to that process. I have been told..."when you take something that upsets the toxins in the body, which have accumulated over the years"..."as the body starts to flush these toxins is normal to feel very tired and sometimes feel sick;" "until the body has flushed these toxins completely out." "This is known as the healing crisis"; at this point most people become scared and stop the treatment, not realizing this may be a normal elimination process.

    I am not a Dr. and would never pretend to be; but I can speak from experience having been diagnosed with multiple sclerosis in 2001. By self treatment, I have went from not being able to walk to doing most anything I want too. When I go too far, "doing the wrong things"..."eating wrong foods, being too active" body lets me know; and I give it a rest, and practice the right eating habits etc.. Also I drink noni jc.; not all the time, just when I feel my body needs it.

    I sent you a bottle of noni jc. yesterday; hopefully you will receive it soon. Expect to feel tired for awhile when you first start taking it. It will start upsetting the toxins and as they move through the body..."you will feel tired and maybe sick;" if you do...listen to your body and get plenty of rest.

    Hopefully it will help you, as it has me. Even if it does not help...I do not think it would do any harm; and is worth a try.

    Wishing You Well,

  2. CT, from what I've read about LDN (I have considered it for myself), it can cause symptoms like vivid disturbing dreams, daytime sleepiness, fatigue, etc. Have you tried taking a short nap during midday? I think your body may take a week or longer to adjust. I know that doesn't help you right now when you're experiencing the problems, but I hope you are looking forward to brighter days ahead as your system gets used to the new therapy. Hang in there, my friend.

  3. Dear ct
    Yes, please continue to rest because healing takes place while wew rest and we need to listen to our own body. I draw my strength from God and I remember when i was pushing my first walk, it was difficult and I had my mum with me and she could see it was difficult too so I just did one small round, really small but just getting some fresh air was good to me. So do listen to your body and if it says rest now, do rest lots. I will continue to pray for healing for u. :)